# SDR SWAA2021033154502

- Difficulty date: March 6, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT.  REPAIRED STR 23L LOC BTW BS500D +10 TO BS540 FWD COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4(1C) DWG 143A3210 REV B SHEET 19 ADN DWG 143A0060 SHEET 1 REV F MATERIAL USED 7075 TO 0.036' 0.040' TO CONDITION T6 MAKE REPAIR PARTS STRINGER SECTION ANGLE (2EA) CHANNEL (1E/A) 70757 TO 0.036 0.040' TO CONDITION T6 TOOL USED TEMPERATURE CONTROLLER PN P3015G0E00000 SN 112031023 DUE DATE 22-JAN-22 LENGTH CRACK 0.880'.
